MathSciNet Relay Station
MathSciNet bibliographic data
MR2733369 35S30 (42B25 47G30)
Cordero, Elena; Nicola, Fabio; Rodino, Luigi On the global boundedness of Fourier integral operators. Ann. Global Anal. Geom. 38 (2010), no. 4, 373–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement